# SDR VNAA2018080431102

- Difficulty date: August 3, 2018
- Submitted: August 4, 2018
- Operation: Air carrier
- Aircraft: N530EA
- Make and model: Cndair CL6002C10
- Aircraft serial: 10308
- Aircraft time: 20,078 hours, 14,313 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: NR
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

ELECTRICAL BURNING ODOR IN GALLEY.  MX COMPLIED WITH AN OPS CHECK OF AIR COND DISTRIBUTION SYS AND DID NOT NOTE ANY BURING ODOR.   OPS CHECK GOOD.
